# SDR AMTA200301398

- Difficulty date: November 18, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB LT ENGINE SURGING EPRS 1.52 TO 1.63 N1 91.9 TO 94.0 SAT -16.  SWAPPED RT ENGINE EEC MPN 356A70655G181, S/N 01L0432 WITH LEFT ENGINE EEC MPN 356A7065G181 S/N 01J0417 PER GMM CHAP 8 PLUS MM 73-21-07-4.  OPS CHECK NORMAL.  (M)
